The starting problem for spherical elastic-plastic waves of small amplitude

Chadwick, P. and Morland, Leslie (1969) The starting problem for spherical elastic-plastic waves of small amplitude. Journal of the Mechanics and Physics of Solids, 17 (6). pp. 419-436. ISSN 0022-5096

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52929
DOI: 10.1016/0022-5096(69)90001-5

Actions (login required)

View Item